Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (6): 775-792    DOI: 10.1007/s10114-017-5062-5
Articles Current Issue| Next Issue| Archive| Adv Search |
A Revised Pre-Order Principle and Set-Valued Ekeland Variational Principles with Generalized Distances
Jing Hui QIU
School of Mathematical Sciences, Soochow University, Suzhou 215006, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7